Items where Author is "Герус, О. Ф."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Герус, О. Ф. (2018) On the Cauchy theorem for hyperholomorphic functions of spatial variable. Journal of Mathematical Sciences (1). pp. 1-6. ISSN 1072-3374

Герус, О. Ф. and Щехорський, А. Й. (2017) Контурно-тiлеснi властивостi голоморфних функцiй в опуклих областях багатовимiрного комплексного простору. Збiрник праць Iн-ту математики НАН України, 14 (1). pp. 275-285.

Герус, О. Ф. and Щехорський, А. Й. (2017) Контурно-тілесні властивості голоморфних функцій в опуклих областях багатовимірного комплексного простору. Збірник праць інституту математики НАН України, 12 (3). pp. 1-10.

Герус, О. Ф. (2014) Оцінка модуля неперервності межових значень кватерніонного інтеграла типу Коші. Збірник праць інституту математики НАН України, 11 (1). pp. 97-109.

Герус, О. Ф. (2013) On the Zygmund-type estimate for a quaternion singular Cauchy integral. Міжнародна конференція "Комплексний аналіз, теорія потенціалу та її застосування".

Герус, О. Ф. (2012) On hyperholomorphic functions of spatial variable. International Conference dedicated to 120-th anniversary of STEFAN BANACH 17 – 21 September 2012, Lviv, Ukraine. p. 132.

Герус, О. Ф. (2011) Про гіперголоморфні функції просторової змінної. Український математичний журнал (4). pp. 459-465.

Герус, О. Ф. (2010) Оцінка модуля неперервності кватерніонного сингулярного інтеграла Коші. Український математичний журнал, 62 (10). pp. 1428-1435. ISSN 1027-3190

Герус, О. Ф. (2010) Про одне узагальнення інтеграла типу Коші. Збірник праць Інституту математики НАН України, 7 (2). pp. 339-346.

Герус, О. Ф. (2009) On the spectrum of operators concerned with the reduced singular Cauchy integral. International conference "Analytic Methods of Mechanics and Complex Analysis" dedicated to N. A. Kilchevskii and V. A. Zmorovich on the occasion of their birthday centerary. Ukraine, Kiev 29 June -- 5 July 2009. Abstracts.

Герус, О. Ф. and Плакса, С. А. (2006) Формула Ньютона-Лейбница и квазианалитические классы функций на кривых. Збiрник праць Iн-ту математики НАН України, 3 (4). pp. 396-404.

This list was generated on Tue Oct 20 23:49:55 2020 EEST.